I have a serious question

by Reshma
(New Jersey)

I started taking progesterone cream 2 days ago because I have been spotting for a month now almost every day. I took the cream starting on cycle day 8 (before ovulation) and my spotting started getting a bit heavier but nothing too serious.

I am wondering if I should have taken the cream after I ovulate? Should I stop it now mid cycle? I am really worried. Will this prevent me from ovulating this cycle?

Please help!

Comments for I have a serious question

Click here to add your own comments

Apr 12, 2009
I have a serious question
by: Wray

Hi Reshma. It can stop ovulation if used before this occurs, but is nothing to worry about. You will ovulate next month. If you have continual spotting it's probably an indication your progesterone level is too low, so I would continue with the cream this cycle.

It's best not to stop and start, as that can disrupt the cycle. Next cycle use it from ovulation, if you know when that is. If not, then start the cream 14 days before you bleed again. Take care, Wray.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...